MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CORPORATION Centurion; DRESSING, SURESITE SELECT, 2.75"X2 7/8"

CENTURION MEDICAL PRODUCTS CORPORATION Centurion; DRESSING, SURESITE SELECT, 2.75"X2 7/8"
Catalog Number VAD1683
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The account reported finding dressing not sticking; the complaint also states the suresite dressing was not adhering properly and had peeled off of patients.A sample was received for the investigation; 3 ea were received and 20 ea were pulled from inventory, and the samples returned and the samples from inventory had visual presence of the adhesive and passed functional testing by application and removal from a test surface.Finished good production records and finished good pack build were reviewed, with no run without approvals, deviations or non-conformance reports and no issues with the build that likely contributed to the reported issue.No defects were identified; per the complaint details and sample received, the reported issue was unable to be confirmed, the root cause cannot be determined, and this issue will be monitored by centurions complaint system.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "we have been getting complaints about the suresite dressing vad1683 not sticking properly." it was also reported that "it has peeled off of patients.".

Brand Name
Centurion
Common Device Name
DRESSING, SURESITE SELECT, 2.75"X2 7/8"
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS CORPORATION
100 centurion way
williamston MI 48895
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50870173
Report Number1417592-2026-49016
Device Sequence Number9223577
Product Code KMK
UDI-Device Identifier00653160329018
UDI-Public00653160329018
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVAD1683
Device Lot Number2023052601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown